On a problem of M. A. Lavrent'ev
Doklady Akademii Nauk, Tome 228 (1976) no. 4, pp. 772-775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_4_a1,
author = {S. N. Antontsev},
title = {On a problem of {M.} {A.~Lavrent'ev}},
journal = {Doklady Akademii Nauk},
pages = {772--775},
year = {1976},
volume = {228},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_4_a1/}
}
S. N. Antontsev. On a problem of M. A. Lavrent'ev. Doklady Akademii Nauk, Tome 228 (1976) no. 4, pp. 772-775. http://geodesic.mathdoc.fr/item/DAN_1976_228_4_a1/